# SDR DL73K001578

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 47,704 hours, 38,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN AT THE AFT ENTRY DOOR LOWER HINGE CUTOUT.  A REPAIR WAS INSTALLED SIMILIAR TO B737-200 SRM 53-30-3, FIGURE 36 PER ERA 334778-14 AT HMV.
